Accessibility

Macromedia MAX 2005

Wednesday Sessions

9:00-10:00 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
9:00-10:00 RA004W Next Generation Flex: Data Services Christophe Coenraets
9:00-10:00 RC302W Robust SCORM-Compliant eLearning Content with Flash and Captivate Aaron Silvers
9:00-10:00 RA308W Integrating Flex and Flash Content with AJAX Daniel Dura
9:00-10:00 SA204W ColdFusion MX 7 Application Framework Raymond Camden
9:00-10:00 RC214W Using Flash and Director Together to Produce Rich Applications Mark Jonkman
9:00-10:00 RC204W Drawing and Illustrating in Flash Michael Ninness
9:00-10:00 RC104W What's New in Flash 8 Grant Skinner
9:00-10:00 SA002W ColdFusion Forms  Mike Nimer
9:00-10:00 SF102W FINANCIAL XD Best Practices: Financial Services Experiences Jerry Knight
9:00-10:00 MD202W Developing a Cross-Platform Flash Game Andrea Trento
9:00-10:00 RA212W Extending Breeze Meeting Using Synchronized Flash and Flex Applications  Nigel Pegg
9:00-10:30 | 90-minute Hands-On Sessions
Time Session Number Session Title Presenter
9:00-10:30 RC201H Optimizing Web Graphics with Fireworks Holly Quarzo
9:00-10:30 RA103H Building Your First Dashboard Application with Flex Robert Rusher
9:00-10:30 SA201H ColdFusion MX 7 Application Framework Simon Horwith
9:00-10:30 SA101H Using the Power of XML with Dreamweaver Alexandru Costin
9:00-10:30 SA301H Using the CSS Box Model for Page Layout Ken Fricklas
9:00-10:30 MD201H Game Development for Flash Lite Paul Lamonby
9:00-10:30 SA205H Leveraging ColdFusion Components in ColdFusion MX 7 Dave Gallerizo
9:00-10:30 SA207H Administering Contribute with the Contribute Publishing Server Viral Mehta and Karl Horvath
9:30-12:30 | 180-minute Seminar Sessions
Time Session Number Session Title Presenter
9:30-12:30 RC108S Building Expressive Content with Next Generation Flash Mike Downey
10:15-11:15 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
10:15-11:15 RA204W Integrating ColdFusion with Flex  Tom Link
10:15-11:15 RA202W RIA Design Best Practices: Implementation with Flex Scott Dreier and Ramin Hedayatpour
10:15-11:15 SA208W Designing and Maintaining Sites Using Dreamweaver and Contribute Joe Lowery
10:15-11:15 SA106W Talking to Databases: SQL for Designers Sean Hedenskog
10:15-11:15 MD002W Flash Lite: How You Can Make Money Vera Sparre and George Linardos
10:15-11:15 RC216W Character Animation Steve Piscopo
10:15-11:15 RC210W Object-Oriented ActionScript Colin Moock
10:15-11:15 RC220W Using Next Generation Flash Communication Server Brandon Purcell
10:15-11:15 RA318W Understanding Flex Server Security Erick Lee
10:15-11:15 SA216W Extending Dreamweaver Danilo Celic
10:15-11:15 RA324W Next Generation Flash Player Gary Grossman
11:15-12:45 | 90-minute Hands-On Sessions
Time Session Number Session Title Presenter
11:15-12:45 RC103H Getting Started with Flash Dan Blackman
11:15-12:45 RC109H Integrating Video into Your Flash Content Eric Anderson
11:15-12:45 SA001H ColdFusion Printing and Reporting Glenda Vigoreaux
11:15-12:45 SA209H Advanced Flash Forms Leo Schuman
11:15-12:45 SA203H Building Database-Powered Applications using Dreamweaver and ColdFusion Sue Hove
11:15-12:45 MD301H Advanced Flash Lite Development Justin Everett-Church
11:15-12:45 RC101H Fast Track to Captivate Frank Hanfland
11:15-12:45 RA301H Creating Better Performing Flex Applications  Jeff Tapper
11:30-12:30 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
11:30-12:30 RC102W Introduction to Captivate Joe Ganci
11:30-12:30 RA214W Integrating Rich Flash Content into Flex Applications Waldo Smeets
11:30-12:30 RC206W New Installation, Detection, and Autoupdate Features in Flash Player 8 Mike Williams
11:30-12:30 SA202W Advanced ColdFusion MX 7 Printing and Reporting Dean Harmon
11:30-12:30 MD106W Flash Professional 8 Authoring for Mobile Developers Jonathan Duran
11:30-12:30 SF208W COMMUNICATIONS: Rapid eLearning Best Practices with Captivate and Breeze Paul Clothier
11:30-12:30 SA212W Creating Richer and More Maintainable Sites with CSS James Williamson
11:30-12:30 RA304W Architecting Flex Applications Matt Chotin
11:30-12:30 SF204W ENTERPRISE XD Best Practices: Data Visualization Experiences Doug Marttila
11:30-12:30 RA216W Migrating Flex Applications from AS2 to Next Generation ActionScript

Alex Harui

12:30-1:30 Lunch

1:30-2:30 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
1:30-2:30 SA102W Introduction to Contribute and the WPS David Aaron
1:30-2:30 SF002W COMMUNICATIONS: Enhancing Development Team Collaboration with Breeze Meeting Peter Ryce
1:30-2:30 SA210W Creating BLOGs Using Dreamweaver Russell Youngblood
1:30-2:30 RA206W Customizing Flex Applications: Styling, Skinning, and Beyond Joe Berkovitz
1:30-2:30 MD102W Flash Lite 2.0 Evolution Bill Perry
1:30-2:30 RC218W Art of Encoding Video Kevin Towes
1:30-2:30 RA208W Optimizing Flex Applications for Performance and Scalability David George
1:30-2:30 SA206W Securing ColdFusion MX 7 Dave Watts
1:30-2:30 SF202W ACCESSIBILITY: Developing Accessible Rich Content with Flash Bob Regan
1:30-2:30 RA204W Integrating ColdFusion with Flex  Tom Link
1:30-2:30 SF210W GOVERNMENT: Integrating Government Legacy Data in a Rich Presentation Layer  Curtis Bates
1:30-2:30 SF104W ECOMMERCE XD Best Practices: Guided Selling Experiences Andrew Borovsky
1:30-3:00 | 90-minute Hands-On Sessions
Time Session Number Session Title Presenter
1:30-3:00 RC201H Optimizing Web Graphics with Fireworks Holly Quarzo
1:30-3:00 RC105H ActionScript for Designers Art Philips
1:30-3:00 SA001H ColdFusion Printing and Reporting Glenda Vigoreaux
1:30-3:00 SA101H Using the Power of XML with Dreamweaver Alexandru Costin
1:30-3:00 SA207H Administering Contribute with the Contribute Publishing Server Viral Mehta and Karl Horvath
1:30-3:00 MD201H Game Development for Flash Lite Paul Lamonby
1:30-3:00 SA205H Leveraging ColdFusion Components in ColdFusion MX 7 Dave Gallerizo
1:30-3:00 RA101H Building Your First Rich Forms Application with Flex and ColdFusion  Dave Gassner
2:45-3:45 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
2:45-3:45 SA304W Developing Hybrid Applications with ColdFusion and Java Scott Van Vliet
2:45-3:45 RA322W Next Generation ActionScript Gary Grossman
2:45-3:45 SF212W GOVERNMENT: Using Rich Internet Applications to Monitor Federal Enterprise Programs David Aden
2:45-3:45 MD004W Flash on Every Screen Robert Hall
2:45-3:45 RA004W Next Generation Flex: Data Services Christophe Coenraets
2:45-3:45 SA302W Dreamweaver Killer Tips Angela Buraglia
2:45-3:45 SA002W ColdFusion Forms  Mike Nimer
2:45-3:45 SF218W FINANCIAL: Using Flex to Develop an RIA for a UK Retail Bank Steven Webster
2:45-3:45 SF006W ENTERPRISE: Flex in SAP's Visual Composer and Netweaver Guido Schroeder
2:45-3:45 RA220W Next Generation Flex: Infrastructure and Logic Ely Greenfield
2:45-3:45 RA224W Zorn: A Guided Tour James Polanco

Preliminary Session Schedule as of August 29, 2005. Subject to change.

Pre-Conference Events

 

Sponsors and Exhibitors

 

MAX 2005

 

Partner Summit

 

Hotel & Travel